natural asprinWe often hear: “aspirin is dangerous, ibuprofen is harmful, paracetamol increases the risk of asthma.”

Which of these substances is better or safer?

How do they differ from each other since they have very similar effects?

What can be the effects of taking Paracetamol?

Let’s start with the simple fact that substances such as paracetamol and ibuprofen are ingredients of many medications and syrups for children.

Let’s analyze their activity.

Paracetamol – based on it, many syrups were produced for young children, both analgesic and temperature-lowering ones.

It doesn’t have an anti-inflammatory effect, so its effect on improving health is minimal. Diseases are inflammatory in nature such as pharyngitis, larynx, bronchus, or lung inflammation.

Also, paracetamol is very harmful to the health of children and adults. It is destructive to the liver and kidneys.

In addition, we know that combining paracetamol with alcohol, in adults, is very reckless because it further increases the harmful effects of paracetamol.

If you read the leaflets of these drugs, you would know that the side effects and adverse effects of taking these substances make a very long list.

Here are two examples of warnings described in the leaflets for these medications:

1) “There is a particularly high risk of liver damage in people who are fasting”.

What is the conclusion?

Namely, that during sickness you do not eat much, because you have no appetite.

This process almost always occurs during sickness in children.

For just this one reason, you should not take paracetamol or give it to children.

Another effect of taking paracetamol listed in the leaflet:

2) “Administration of paracetamol increases the risk of asthma and allergic diseases in children.”

How many children are currently allergic, how many are being treated for asthma?

Maybe this is the result of taking paracetamol before?

What’s the conclusion?

Read and analyze leaflets.

In what medicines can you find paracetamol, among other ingredients?

It is found in popular drugs called: Tylenol, Ofirmev, Mapap, FeverAll, Pharbetol, Tylophen, Tactinal, Infant’s Pain Relief, Mapap Extra Strength, Tactinal Extra Strength.

Is ibuprofen effective in inflammatory diseases?

Ibuprofen– another substance found in syrups for children with antipyretic and anti-inflammatory effects.

In turn, by reaching for the leaflet of this specific medicine, you would find that the list of effects and undesirable symptoms is even greater than in the case of the previously described paracetamol.

How is it that despite these warnings, many doctors consider this substance safe for children and infants when another group of doctors, in turn, think that this substance should not be given to children under 12 years of age?

What to do then?

What should we give our child for low temperature or inflammation?

We have already written about it many times.

The temperature up to 38 degrees Celsius should not be lowered.

The presence of a higher temperature is the body’s defense mechanism. At a higher body temperature the body fights viruses and bacteria, and at a higher temperature, they die.

 How to make natural aspirin?

One of the best natural, best antipyretic, anti-inflammatory, analgesic, and at the same time diaphoretic agents is natural aspirin.

Natural aspirin has no side effects, it does not irritate the mucous membranes of the digestive tract.

It occurs in willow. Willow contains salicylic glycosides. They have the same effect as the above-mentioned synthetic aspirin. All these substances are derivatives of salicylates.

 

Black poplar, balsam poplar, white poplar, European aspen, dropwort, and meadowsweet have similar effects.

Of the trees listed above, we mainly focus on their bark and blossoms or the base in the case of willow.

These are the richest in salicylates.

With fresh or dried catkins, you can prepare an infusion for drinking, which you can safely give even to young children.

Here are three recipes for the formulation of willow-based preparations, from the collection of Dr. Henryk Różański:

1) Infusion of willow catkin.

Pour 1 tablespoon of fresh or dried catkins into a glass of boiling water or milk. Cover and after 20 minutes give the infusion to children to drink. 1 tablespoon 3 times a day.

2) A decoction of willow bark.

Put 1 1/2 tablespoons of crushed willow bark into 1 cup of water and cook for 15 minutes. Add the water that has evaporated and take this decoction in small amounts 3-6 times a day. Adults 100 ml. Children lower doses.

3) Analgesic willow tincture for adults.

Pour about 400 ml of crushed willow bark, twigs or leaves with 400 ml of vodka. Set aside in a dark, dry place for 2 weeks. Then, filter and take 3-4 times a day, diluting 1 tablespoon of tincture in 100 ml of water.

Source : „Ibuprom, paracetamol or aspirin “- author Agnieszka Sobik, an article from the magazine” Health without medicines “.

 Kasia BrzozaKasia Brzoza

Form by (e)NeTes

Foto: